Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Tiny pimples, acne on face, neck, back. Taking tisane de bon, bleeding again post miscarriage. Treatment for acne?

I had a misscarriage last month June 23 I was 18 weeks 4days and when I finally stop bleeding my aunty gave me a bush to drink as my water to clean me for 3 day after that I drank tisane de Bon and it made me bleed again am taking it to clean my blood cause all of a sudden I have some tiny bumps pimple or teenager acne on my face all over my neck and back area
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for writing here.

Acne seems to be due to hormone imbalance and stress.

Use good oil control soap two times daily.

Avoid any oily creams and foundations.

You can apply clindamycin gel to affected area two to three times daily in the morning.At night apply benzyl peroxide 2.5%.

Hope this will solve your query.Take care.
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor